# SDR CA990614030

- Difficulty date: March 26, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-20
- Aircraft time: 3,171 hours
- Engine: Lyc O290D
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lift Strut
- Part number: 1177303
- Condition: Corroded
- Location: Fork End
- Part time: 3,172 hours
- Component: Wing Attach Fitt, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE ANNUAL INSPECTION TO ACCOMPLISH AWD 99-01-05, FRONT STRUT WAS FOUND CORRODED THROUGH NEW N2 FILLED STRUTS AND FORK ENDS ORDERED FROM UNIVAIR.
